# SDR SWIA202162754

- Difficulty date: September 24, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH SLAT TRACK 1-2 CHAFFED ON INBD SIDE   (C-CHECK RO 11-24-21)   COMPLIED WITH MHI REO #670-57-42-1203 REV -- DATED 2021-10-01 FOR L/H SLAT TRACK 1-2 CHAFF LOCATED ON I/B SIDE. SEE ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED. COMPLIED WITH SLAT RIG, NO DEFECTS NOTED. OPERATIONAL TEST GOOD AT THIS TIME.  / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
